[Home ] [Archive]    
:: Volume 4, Issue 1 (9-2007) ::
JSRI 2007, 4(1): 29-46 Back to browse issues page
The Structure of Bhattacharyya Matrix in Natural Exponential Family and Its Role in Approximating the Variance of a Statistics
Mohammad Khorashadizadeh, Reza Mohtashami Borzadaran Gholam *1
1- , gmb1334@yahoo.com
Abstract:   (2826 Views)

In most situations the best estimator of a function of the parameter exists, but sometimes it has a complex form and we cannot compute its variance explicitly. Therefore, a lower bound for the variance of an estimator is one of the fundamentals in the estimation theory, because it gives us an idea about the accuracy of an estimator.

It is well-known in statistical inference that the Cramér-Rao inequality establishes a lower bound for the variance of an unbiased estimator. But one has no idea how sharp the inequality is, i.e., how close the variance is to the lower bound. It states that, under regularity conditions, the variance of any estimator can not be smaller than a certain quantity.

An important inequality to follow the Cramér-Rao inequality is that of a Bhattacharyya (1946, 1947).

We introduce Bhattacharyya lower bounds for variance of estimator and show that Bhattacharyya inequality achieves a greater lower bound for the variance of an unbiased estimator of a parametric function, and it becomes sharper and sharper as the order of the Bhattacharyya matrix...[To continue please click here]

Keywords: natural exponential distributions, Bhattacharyya matrix, Bhattacharyya lower bound, Cramér-Rao lower bound, Fisher information.
Full-Text [PDF 1427 kb]   (513 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/21 | Accepted: 2016/02/21 | Published: 2016/02/21
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khorashadizadeh M, Mohtashami Borzadaran R. The Structure of Bhattacharyya Matrix in Natural Exponential Family and Its Role in Approximating the Variance of a Statistics. JSRI. 2007; 4 (1) :29-46
URL: http://jsri.srtc.ac.ir/article-1-184-en.html


Volume 4, Issue 1 (9-2007) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4287